Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

No ovaries, estrogen and testosterone pellets, hypoglycemic, Could this be reactive to testosterone?

I am a 50 year old woman. I have no ovaries and am on estrogen and testosterone pellets. I have since become hypoglycemic. Could this be a reactive response to the testosterone?
Asked On : Wed, 21 Mar 2012
Answers:  1 Views:  57
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
HI, thanks for using healthcare magic

Testosterone is involved in helping the body take up glucose into the cells. This is the reason that low testosterone can sometimes be associated with increases in blood sugars.

It is possible that there is a link between the testosterone and the low blood sugars.

You can consider speaking to your doctor about your concerns. There are blood tests can be done to determine the cause of the hypoglycemia.

I hope this helps
Answered: Mon, 24 Mar 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor